# SDR USAA2010093092161

- Difficulty date: September 24, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 62,213 hours, 38,936 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C348122
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON NR 8 FLAP TRACK TRANSMISSION MOUNT HOLE.  REPLACED NR 8 FLAP TRACK IAW B737 AMM 27-51-49.
